# SDR DL72S953508

- Difficulty date: August 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515DA
- Make and model: Boeing 727232
- Aircraft serial: 21431
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 686.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER STRINGER TO RIB STA 686.5 STR NR 13 CRACK INDICATION HFEC.  REPAIRED PER MM 57-13-0 PG 808.  FOUND AT HMV.
